Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Pregnant, history of TB. High ESR level. What does it mean?

hello sir i am pregnant & last month is running. i had past history of TB & i have completed course for TB in 2005. recently i have do TB IgG & IgM test in which TB IgG level is high as 285 & TB IgM level is 0.9. also my ESR is high 80mm. what does it mean?? am I further suffering from TB??? so is there any complications during my child birth?? is there chance to affect my child s health? what to do next??? please give me suggestion as early as possible?
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello.
Thanks for writing to us.
The high levels of IgG are suggestive of an old infection of TB. It is not likely to affect the child birth but the baby needs to have BCG vaccine after birth.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Rakhi Tayal
drrakhitayal@gmail.com
Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor